# SDR ASAA2023091945207

- Difficulty date: September 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,549 hours, 12,272 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG 2 BITE TEST FOUND MX MESSAGE # 77-20872"THE TOP LEFT EGT SIGNAL IS OUT OF RANGE." ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
